# SDR CHQA201100179

- Difficulty date: May 5, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 22,094 hours, 17,826 cycles
- Engine: Allsn AE3007A
- Engine time: 23,491 hours, 20,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Reinforcement
- Part number: 14525599001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE TOILET CUP ON THE LOWER AFT FUSELAGE WAS FOUND CORRODED.  THE TOILET CUP WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
